1mg, best e pharmacy in India
MRP: Rs. 34.86 for 1 bottle(s) (60 ML syrup each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for BESTOCOLD

Paracetamol(NA),Phenylephrine(NA)

food interaction for BESTOCOLD

alcohol interaction for BESTOCOLD

pregnancy interaction for BESTOCOLD

lactation interaction for BESTOCOLD

food
alcohol
pregnancy
lactation
There is no data available. Please consult doctor before consuming the drug.
Bestocold syrup may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Bestocold syrup may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Unknown. Human and animal studies are not available. Please consult your doctor.

SALT INFORMATION for BESTOCOLD

Paracetamol(NA)

Uses

Paracetamol is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Paracetamol belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Paracetamol reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin
Phenylephrine(NA)

Uses

Phenylephrine is used in the treatment of inflammation of the uvea (middle layer of the eye between the sclera and the retina), rhinitis (common cold) and pupil dilation.

How it works

Phenylephrine stimulates receptors on blood vessels and leads to constriction of blood vessels. This leads to decrease in the flow of blood in the blood vessels of nose, which in turn relieves nasal congestion.

Common side effects

Nausea, Dizziness, Shortness of breath, Difficulty in urination, Facial swelling, Headache, Increased blood pressure, Loss of appetite, Rash, Restlessness, Tachycardia, Heart rate irregular

SUBSTITUTES for BESTOCOLD

No substitutes found

Top Physicians

  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. Joy Chakraborty
    MBBS, MD
    4.5
  • Dr. R. R. Dutta
    MBBS, MD
    4.4
  • Dr. P. R. Aryan
    MBBS, Diploma
    4.3

Expert advice for BESTOCOLD

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for BESTOCOLD

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Phenylephrine

Q.Is phenylephrine an antibiotic/a stimulant/an NSAID/ does phenylephrine work/ does phenylephrine makes your nose run/ does phenylephrine has aspirin in it?
Phenylephrine is not an antibiotic, stimulant, NSAID, but a decongestant and is used to relieve blocked nose. Phenylephrine works for most of the patients if taken as recommended. It does not have aspirin in it

Q.Can i take phenylephrine with ibuprofen/pseudoephedrine/citalopram/Nyquil/ acetaminophen/ dextromethorphan/ Zyrtec/ Flonase/ Advil?
Drug interaction with any of the above mentioned drugs is not documented, but it can occur. Always follow your doctor’s advice before taking any medicine with phenylephrine

Q.Can i take phenylephrine with high blood pressure?
Do not take phenylephrine with high blood pressure

Q.Is phenylephrine the same as Sudafed?
No, phenylephrine is not same as Sudafed which contains pseudoephedrine.

Articles


Content on this page was last updated on 25 July, 2014, by Dr. Varun Gupta (MD Pharmacology)